Joint papers of Jarden and Shelah

Jarden+Shelah, Pseudo-algebraically closed fields over rational function fields -- Proc American Math Soc 87 (1983) 223-228
JrSh:875 2013-03-03 [pdf] [ps] [abstract]
Jarden+Shelah, Non-forking frames in abstract elementary classes -- Annals Pure and Applied Logic 164 (2013) 135-191 see also 966
JaSh:940 2010-09-14 [pdf] [ps] [abstract]
Jarden+Shelah, Non forking good frames minus local character -- Notre Dame J Formal Logic 164 (2013) 135-191
Jarden+Shelah, Existence of uniqueness triples without stability

Back to theList of coauthors
Back to Shelah's Archive